# SDR DALA13016753211

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR66 -FR68, Y1292 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00,   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15, FIG. 1.  REMOVED FLOOR SUPPORT IAW SRM A320 51-42-11. INSTALLED EIGHT SPLICE ANGLES IAW SRM 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW 51-44-11. TREATED & PRIMED IAW SRM 51-21.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
